Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A proof of two fundamental theorems on linear transformations in Hilbert space, without use of the axiom of choice


Author: I. Barsotti
Journal: Bull. Amer. Math. Soc. 53 (1947), 943-949
DOI: https://doi.org/10.1090/S0002-9904-1947-08912-6
MathSciNet review: 0022656
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08912-6